# SDR DL757100231

- Difficulty date: January 31, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- Aircraft time: 74,940 hours, 36,353 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 26D EMERGENCY LIGHTING SEAT MOUNTED LIGHTS INOP. DAMAGED  26 D LIGHT FUNCTIONAL.  FOUND LIGHT AT 24D INOP.  REPLACED WIRE CONNECTOR. CHECKS GOOD. MCO REMOVED.
